# SDR AWXA200702131

- Difficulty date: January 1, 2007
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 61,168 hours, 42,669 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FOUND FUSELAGE EXTERIOR SKIN CRACKED AT BS 7 27E, S22L.  REPAIRED FUSELAGE EXTERIOR SKIN CRACKED AT BS7 27E, S22L IAW B737 SRM 53-00-01-2R, REPAIR 31.
